×

Found 1,047 Documents (Results 1–100)

100
MathJax

Singularities of normal log canonical del Pezzo surfaces of rank one. (English) Zbl 1455.14074

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 199-208 (2020).
MSC:  14J26 14J17 14R25
PDF BibTeX XML Cite
Full Text: DOI

A Reider-type result for smooth projective toric surfaces. (English) Zbl 1423.14226

Hibi, Takayuki (ed.) et al., Algebraic and geometric combinatorics on lattice polytopes. Proceedings of the summer workshop on lattice polytopes, Osaka, Japan, July 23 – August 10, 2018. Hackensack, NJ: World Scientific. 424-434 (2019).
MSC:  14J26 14M25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software